# SDR R61A201411201196

- Difficulty date: November 20, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N338NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4338
- Aircraft time: 7,770 hours, 7,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT COCKPIT FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE R & R THE FLASHLIGHT BATTERIES IAW AMM AND OPS CHECKED GOOD.
